# SDR KCSA201806051140

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 82,274 hours, 14,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Upper Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOORS EMERGENCY LIGHTS FAILS TO ILLUMINATE.
